Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pupils are different sizes and not changing. Used ocuhist for itchy eyes and had peculiar vision. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1040 Questions
My pupils are different sizes and do not seem to be changing. I used a Ocuhist for itchy eyes an hour ago and just notice my vision seemed peculiar. What could have caused this and should I be concerned.
Posted Mon, 12 Aug 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 56 minutes later
My Dear,
Thanks for sending your query to us.
What is important in such cases that did you have it before as well.
In case if this is of a recent. occurence then this may be related to the eye drops you have been putting in.In case this is due to these drops it is supposed to last a very short while,as long as the effect of drops last,which is at best few hours.
What we have to rule out tha there is no underlying disease and putting in these drops may be only be coincidental,as pupillary irregularity by puting in these drops for itchy eyes is most unusual.
I would suggest you seek an appointment with your eye care professionals to have your your eyes checked for underlying disease and do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor